# SDR FDEA201608303067

- Difficulty date: August 30, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 70,722 hours, 24,723 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N55042
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 720, LBL 60 - 62 FLOORBEAM UPPER FLANGE FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-10-02-0G, REV 118.0 AND FOUND EXCEEDED LIMIT IAW SRM 53-00-51-1A, REV 118.0.  COMPLIED WITH EA F-5310-T0327426.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
